Matches in DBpedia 2016-04 for { <http://doi.org/10.1112/jlms/s2-18.3.539> ?p ?o }
Showing triples 1 to 14 of
14
with 100 triples per page.
- s2-18.3.539 doi "10.1112/jlms/s2-18.3.539".
- s2-18.3.539 first1 "W. L.".
- s2-18.3.539 isCitedBy Brings_curve.
- s2-18.3.539 isCitedBy Hessian_pair.
- s2-18.3.539 issn "0024-6107".
- s2-18.3.539 issue "3".
- s2-18.3.539 journal "Journal of the London Mathematical Society".
- s2-18.3.539 last1 "Edge".
- s2-18.3.539 mr "518240".
- s2-18.3.539 pages "539–545".
- s2-18.3.539 title "Bring's curve".
- s2-18.3.539 url s2-18.3.539.
- s2-18.3.539 volume "18".
- s2-18.3.539 year "1978".